ST. JUDE MEDICAL, INC. INQUIRY AFOCUSII¿ (4 F DOUBLE LOOP) CATHETER 20 ELECTRODE, 7F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Back to Search Results |
| Model Number |
IBI-87008 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Related manufacturing reference: 3008452825-2024-00003.During an atrial fibrillation procedure, an air leak occurred with the introducer.The introducer was replaced to complete the procedure.Also during this procedure, deflection issues were noted with the catheter.The procedure was completed without replacing the catheter with no adverse consequences to the patient.Upon removal, a physical break was noted on the catheter.
Additional Manufacturer Narrative
One duodecapolar, double loop, inquiry afocusii diagnostic catheter was received for evaluation.The catheter deflected when actuating the steering mechanism; however, the catheter did not deflect in the correct shape according to specifications, due to a bend and fracture in the shaft which was noted at 2.2¿ proximal to the distal spiral loop assembly.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the bend and fracture in the catheter shaft remains unknown.